Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS La Crosse, WI

May 11, 2022Buffalo County, Wisconsin; Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 11, 2022, 9:58 PM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It was in force for 77 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2022, 9:58 PM CDT (02:58 UTC)
Expired
May 11, 2022, 11:15 PM CDT
In force
77 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Wabasha County, MN, Buffalo County, WI

The radar

The La Crosse radar (KARX), 99 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:22 PM CDTHAIL 1Nelson, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 5:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
580 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS53 KARX 120258
SVRARX
MNC157-WIC011-120415-
/O.NEW.KARX.SV.W.0039.220512T0258Z-220512T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
958 PM CDT Wed May 11 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wabasha County in southeastern Minnesota...
  Northern Buffalo County in west central Wisconsin...

* Until 1115 PM CDT.

* At 957 PM CDT, a severe thunderstorm was located near Pepin, or 10
  miles west of Wabasha, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Trained weather spotters. Large hail was reported in Red 
           Wing and pea-sized hail in Lake City between 930 and 10 
           pm. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Wabasha around 1015 PM CDT.
  Modena around 1035 PM CDT.

Other locations impacted by this severe thunderstorm include
Gilmanton, Nelson, Maxville, Mondovi Airfield, Misha Mokwa, County
Roads F And K K and County Roads 33 And 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4445 9224 4444 9221 4441 9208 4459 9202
      4460 9153 4435 9153 4436 9239 4445 9240
TIME...MOT...LOC 0257Z 266DEG 30KT 4442 9223 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt
5 follow-up statements
202 
WWUS53 KARX 120307
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1007 PM CDT Wed May 11 2022

MNC157-WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-Buffalo WI-
1007 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN WABASHA AND NORTHERN BUFFALO COUNTIES...

At 1007 PM CDT, severe thunderstorms were located along a line
extending from near Eau Galle to near Wabasha, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Alma around 1025 PM CDT.
  Modena around 1040 PM CDT.

Other locations impacted by these severe thunderstorms include
Gilmanton, Nelson, Maxville, Mondovi Airfield, Misha Mokwa, County
Roads F And K K and County Roads 33 And 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4445 9224 4444 9221 4441 9208 4459 9202
      4460 9153 4435 9153 4436 9226 4442 9223
TIME...MOT...LOC 0307Z 260DEG 29KT 4471 9197 4434 9212 

TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt
914 
WWUS53 KARX 120316
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1016 PM CDT Wed May 11 2022

MNC157-WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-Buffalo WI-
1016 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN WABASHA AND NORTHERN BUFFALO COUNTIES...

At 1015 PM CDT, severe thunderstorms were located along a line
extending from near Eau Galle to Wabasha, moving east at 30 mph.

THESE ARE DESTRUCTIVE STORMS FOR NORTHERN BUFFALO COUNTY.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Law enforcement reported baseball-sized hail on the north 
         side of Lake City around 1010 pm.  

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

These severe storms will be near...
  Modena around 1045 PM CDT.

Other locations impacted by these severe thunderstorms include
Gilmanton, Nelson, Maxville, The Big Swamp Area, Tell, Mondovi
Airfield and Maple Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

&&

LAT...LON 4441 9208 4459 9202 4460 9153 4435 9153
      4436 9215 4443 9219
TIME...MOT...LOC 0315Z 257DEG 26KT 4473 9191 4435 9206 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt
694 
WWUS53 KARX 120323
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1023 PM CDT Wed May 11 2022

MNC157-120332-
/O.CAN.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-
1023 PM CDT Wed May 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABASHA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4459 9202 4460 9153 4435 9153 4436 9196
      4438 9203 4440 9205 4440 9208 4441 9208
TIME...MOT...LOC 0322Z 246DEG 33KT 4449 9195 

$$

WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1023 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN BUFFALO COUNTY...

At 1022 PM CDT, a severe thunderstorm was located 7 miles west of
Modena, or 9 miles northeast of Wabasha, moving northeast at 40 mph.

THIS IS A DESTRUCTIVE STORM FOR NORTHERN BUFFALO COUNTY. TAKE 
SHELTER. 

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Law enforcement. Baseball sized hail was reported in Lake 
         City around 1010 pm. Quarter sized hail was reported in 
         Nelson at 1024 pm. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe storm will be near...
  Modena around 1030 PM CDT.
  Mondovi around 1045 PM CDT.

Other locations impacted by this severe thunderstorm include
Gilmanton, Nelson, Maxville, The Big Swamp Area, Tell, Mondovi
Airfield and Praag.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4459 9202 4460 9153 4435 9153 4436 9196
      4438 9203 4440 9205 4440 9208 4441 9208
TIME...MOT...LOC 0322Z 246DEG 33KT 4449 9195 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt
801 
WWUS53 KARX 120332
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1032 PM CDT Wed May 11 2022

WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1032 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN BUFFALO COUNTY...

At 1032 PM CDT, a severe thunderstorm was located over Modena, or 9
miles northeast of Alma, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Law enforcement. Quarter sized hail was reported in Nelson 
         at 1030 pm. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northern Buffalo County, including the following locations...
Gilmanton, Maxville, The Big Swamp Area, Tell, Mondovi Airfield,
Praag and Misha Mokwa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Wisconsin.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4460 9153 4435 9153 4436 9196 4442 9200
      4459 9202
TIME...MOT...LOC 0332Z 269DEG 35KT 4444 9180 

TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt
613 
WWUS53 KARX 120406
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1106 PM CDT Wed May 11 2022

WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1106 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN BUFFALO COUNTY...

At 1106 PM CDT, a severe thunderstorm was located near Strum, or 7
miles northwest of Whitehall, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Buffalo County, including the following locations...
Mondovi Airfield, Lookout and Gilmanton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Wisconsin.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 4460 9153 4435 9153 4437 9163 4442 9172
      4460 9169
TIME...MOT...LOC 0406Z 266DEG 30KT 4446 9140 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baumgardt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:16 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 11, 6:16 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
616 PM CDT Wed May 11 2022

.DISCUSSION...(This evening through Wednesday)
Issued at 305 PM CDT Wed May 11 2022

Key Messages:

 - Periodic chances for strong/severe storms through the end of
   the week

 - Potential record breaking warmth tomorrow

 - Cooler heading into next week

Heading into Tonight:

Latest satellite imagery showed an MCV rotating over northeastern
Nebraska. This system is expected to be the main source of ignition
for additional convection heading into this evening as it continues
progressing northeastward. Radar imagery already showed
thunderstorms ahead of the MCV around southeastern Minnesota where a
surface boundary has set up. Across northern Iowa, temperatures were
in the upper 80s with dewpoints nearing mid 70s with southeasterly
winds. Northwest of the boundary in southeast Minnesota,
temperatures were only in the upper 60s to mid 70s with dewpoints
less than 70 degrees. As depicted in the CAM solutions, the MCV will
bring enough forcing to further enhance surface convergence along
that boundary supporting rapid thunderstorm development.

The convection is then slated to progress northeastward into this
evening with the MCV, but the question is how far southward along a
flanking line do additional storms develop with cold pool driven re-
enforcements. Current thoughts are that the northwestern edge of the
forecast area to be clipped by the southern extent of the
thunderstorms tonight. With plenty of instability to work as MUCAPE
values increase to around 3000 J/kg, the storm type and resulting
severe threat is dependent on how well deep and low layer shear can
align. Depending on these conditions, the primary threats would be
hail and wind, but isolated tornadoes cannot be completely ruled
out.

Thursday:

Under southwesterly flow and a persistent ridge off to the east, 850
mb temperatures increasing to near 20C supports the overall
anomalously warm surface conditions. NAEFS percentiles are maxed out
with temperatures at 850 mb reaching just shy of 3 standard
deviations above the climatological mean. Current forecast has daily
record breaking temperatures for much of the area.

Storm chances Thursday and Friday:

As a surface low over the plains Thursday afternoon moves
north/northeast towards the Dakotas, a line of storms is expected to
develop and intensify near the Minnesota/South Dakota border along
the cold front. The line of convection will propagate east towards
our forecast area arriving Thursday night. Arrival time varies
between models but the current consensus is between 11 PM and 1 AM.
Instability decreases considerably as the storms approach our area
and along with stable nighttime surface boundary layers, weakening
elevated storms are most favorable. A few lingering strong to severe
storms are possible in southeast Minnesota with hail and some strong
gusts but the best chance for large hail and damaging wind should
stay to our west.

Daytime heating on Friday will work to destabilize the boundary layer
ahead of the same cold front as it passes through the eastern half
of our forecast area. Wind shear looks rather marginal with the
11.12 NAM being most aggressive, but with CAPE values growing above
2000 J/kg during the afternoon, a hail/wind threat cannot be ruled
out. Any severe threat will become apparent as the timing of the
front and the shear fields are dialed in over the next couple days.

Temps cool Saturday into Sunday:

Moving into Saturday, the amplified ridge pattern aloft begins to
break down. A trend back towards or slightly below seasonal averages
looks favorable as we head into next with a broad upper level trough
starting to work its way overhead late Saturday.

Monday through Wednesday:

Large scale troughing will continue to move off to the east,
allowing for zonal flow or ridging to build into the area. It
appears there may be a dry period Tuesday with increasing chances of
showers and storms heading into midweek. While there are still some
differences in location and coverage, ensemble solutions agree on a
chance of showers and thunderstorms returning as the surface warm
front moves north and moisture transport increases into the region.

More seasonable temperatures are in store. Ensemble solutions
suggest highs in the upper 60s to low 70s, keeping closer to normal
temperatures for May. However, there is still some spread in these
high temperatures, especially as we move further through the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 617 PM CDT Wed May 11 2022

VFR conditions are expected to persist throughout the TAF period.
Haze will continue to impact KLSE for a few more hours this
evening with a minor visibility reduction to 6SM. Tonight,
thunderstorms will develop to the north and west of the TAF sites.
These storms could move closer to the airports, so have added in
VCTS. Storms and lower clouds should clear out by late tonight,
keeping both sites at VFR conditions for the period. However,
with ample moisture at KLSE, ceilings have a chance at lowering to
MVFR tomorrow morning. Not high enough confidence to include this
in the TAFs, but did lower ceils to low VFR.

Otherwise, winds will be from the southeast/south. Gusts up to 28
kts are possible late tomorrow morning through the end of the TAF
period.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...KAA/Peters/EMS
AVIATION...Dahl
Hazardous weather outlook, May 11, 4:59 AM CDT, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
459 AM CDT Wed May 11 2022

IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061-
121000-
Winneshiek-Allamakee-Fayette-Clayton-Houston-Taylor-Clark-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
459 AM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...and southwest into central
Wisconsin.

.DAY ONE...Today and Tonight

An isolated storm is possible. Organized severe weather is not
expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered storms are possible late Thursday night. A few could be
strong with a hail threat.

More storms are possible Friday afternoon into the evening. A few
could be strong to severe with a hail and wind threat.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed over the next few days.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-121000-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Buffalo-
459 AM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota and western Wisconsin

.DAY ONE...Today and Tonight

Scattered storms are possible. A few could become strong,
potentially severe this evening. Threats include hail and wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A line of strong to severe storms will approach the area from the
west late Thursday evening, weakening as they near the
Mississippi River. The main threats will be large hail and
damaging winds.

More storms are possible Friday afternoon into the evening. A few
could be strong, possibly severe, with a hail and wind threat.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed over the next few days.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rieck

In the hours before

Special weather statement, May 11, 8:23 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service La Crosse WI
823 PM CDT Wed May 11 2022

MNZ086-087-094-120245-
Olmsted MN-Dodge MN-Mower MN-
823 PM CDT Wed May 11 2022

...Strong to severe thunderstorms will be moving into southeast
Minnesota between 9 and 10 pm...

At 816 PM CDT, trained weather spotters reported severe
thunderstorms along a line extending from near Waseca to Elmore.
Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph, but possibly gusting 60 to 70
         mph.

SOURCE...Trained weather spotters and airport wind sensors have
         reported wind gusts to 70 mph just west of the Interstate
         35 corridor in southcentral Minnesota.

IMPACT...Gusty winds could knock down trees and blow around
         unsecured objects.

Prepare now for damaging winds and possible severe weather.

Locations impacted by these storms should include Dodge Center,
Austin, Hayfield, and Rochester.

Other locations include Brookside Campground, Mayville, Rochester
Airport and Graves Landing Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota.

&&

LAT...LON 4420 9304 4419 9247 4350 9245 4350 9305
TIME...MOT...LOC 0116Z 246DEG 39KT 4413 9357 4352 9408

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Baumgardt
Local storm report, May 11, 9:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
915 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     1 SE DODGE CENTER       44.02N 92.83W
05/11/2022  M39 MPH          DODGE              MN   AWOS

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:16 PM CDTSpecial Weather StatementARXRichland29 min
May 11, 11:01 PM CDTSevere Thunderstorm WarningARXTrempealeau44 min
May 11, 11:22 PM CDTSpecial Weather StatementARXClark, Taylor83 min
May 12, 4:43 PM CDTSpecial Weather StatementARXTaylor17 min
May 11, 8:23 PM CDTSpecial Weather StatementARXDodge, Mower82 min
May 11, 8:43 PM CDTSevere Thunderstorm WarningARXDodge36 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningARXWabasha47 min
May 11, 11:57 PM CDTSpecial Weather StatementARXOlmsted18 min
May 12, 12:25 AM CDTSpecial Weather StatementARXWabasha50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.